# SDR 2002F00971

- Difficulty date: June 26, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N238AL
- Make and model: Beech C-99
- Aircraft serial: U238
- Engine: Pwa PT6A36
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Missing
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AIRCRAFT EN ROUTE TO GEG FROM SLC, HEARD LOUD NOISE IN RIGHT ENGINE.  ENGINE WAS SHUT DOWN.  PRELIMINARY INVESTIGATION SHOWS PT DISC WITH SEVERAL BLADES MISSING.  (M)
